MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE / ULTRA CONGRUENT; INSERT, STD., PRIMARY, SIZE6 11MM CM

ENCORE MEDICAL L.P. FOUNDATION KNEE / ULTRA CONGRUENT; INSERT, STD., PRIMARY, SIZE6 11MM CM
Model Number 385-11-506
Health Effect - Clinical Code Limited Mobility Of The Implanted Joint (2671)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to patient's leg not fully extending.It was tight in extension.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to the knee being tight.The previous surgery and the revision detailed in this investigation occurred 10.4 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to the knee being tight.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION KNEE / ULTRA CONGRUENT
Common Device Name
INSERT, STD., PRIMARY, SIZE6 11MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7167680
Report Number1644408-2018-00004
Device Sequence Number13896424
Product Code JWH
UDI-Device Identifier00888912117852
UDI-Public(01)00888912117852
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2021
Device Model Number385-11-506
Device Catalogue Number385-11-506
Device Lot Number492B1039
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer02/07/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR